A polynomial analogue of the 3n + 1 problem

Kenneth Hicks, Gary Lee Mullen, Joseph L. Yucas, Ryan Zavislak

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)615-622
Number of pages8
JournalAmerican Mathematical Monthly
Volume115
Issue number7
StatePublished - Jul 1 2008

Fingerprint

Analogue
Polynomial

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Hicks, K., Mullen, G. L., Yucas, J. L., & Zavislak, R. (2008). A polynomial analogue of the 3n + 1 problem. American Mathematical Monthly, 115(7), 615-622.
Hicks, Kenneth ; Mullen, Gary Lee ; Yucas, Joseph L. ; Zavislak, Ryan. / A polynomial analogue of the 3n + 1 problem. In: American Mathematical Monthly. 2008 ; Vol. 115, No. 7. pp. 615-622.
@article{e3ba0024cfdd4294ad0edd08337a37dd,
title = "A polynomial analogue of the 3n + 1 problem",
author = "Kenneth Hicks and Mullen, {Gary Lee} and Yucas, {Joseph L.} and Ryan Zavislak",
year = "2008",
month = "7",
day = "1",
language = "English (US)",
volume = "115",
pages = "615--622",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "7",

}

Hicks, K, Mullen, GL, Yucas, JL & Zavislak, R 2008, 'A polynomial analogue of the 3n + 1 problem', American Mathematical Monthly, vol. 115, no. 7, pp. 615-622.

A polynomial analogue of the 3n + 1 problem. / Hicks, Kenneth; Mullen, Gary Lee; Yucas, Joseph L.; Zavislak, Ryan.

In: American Mathematical Monthly, Vol. 115, No. 7, 01.07.2008, p. 615-622.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A polynomial analogue of the 3n + 1 problem

AU - Hicks, Kenneth

AU - Mullen, Gary Lee

AU - Yucas, Joseph L.

AU - Zavislak, Ryan

PY - 2008/7/1

Y1 - 2008/7/1

UR - http://www.scopus.com/inward/record.url?scp=50249142344&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=50249142344&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:50249142344

VL - 115

SP - 615

EP - 622

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 7

ER -

Hicks K, Mullen GL, Yucas JL, Zavislak R. A polynomial analogue of the 3n + 1 problem. American Mathematical Monthly. 2008 Jul 1;115(7):615-622.